# SDR AALA20091228TUL02

- Difficulty date: December 28, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN CRACKED AT TOP AFT CORNER.  STOPPED DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER UNDER ENGINEERING AUTHORIZATION COMPONENT 52 008494.
